• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Hello everyone! ^_^

#1
Hi guys, I've been floating around here since about a week after I started Lipotrim, and I thought I should join and say hello. I've become familiar with a lot of posters on here through voyeurism (haha), and I have to say that you've all helped me so much without you even realising it.

I've been on Lipotrim for 27 days now, and not once have I eaten or drunk anything I shouldn't. :bliss: I owe a large portion of my success so far to you! Thank you so much!

It helps me as well because it makes me realise how very lucky I've been on this diet. Today was the first day I got any kind of negative side-effects, and that was because I fell asleep early last night and missed my last shake for the day. It amounted to a couple of small dizzy spells and that was it.

Otherwise, I have been totally fine. I breezed through the notorious first 3-5 days, and haven't had many problems since. No headaches, no bad breath, no weakness, no nothing. I'm very, very lucky and very, very grateful.

Thanks everyone, and nice to (properly) meet you! :grouphugg:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Jessie 888

one life only
#4
A big welcome to you Ahnyuum! I'm delighted for you having such a positive experience with LT - that's really encouraging to others to hear that. I think my body is actually enjoying this diet too cos I'm finally giving it a rest and the nutrients it needs!
Like you, I was a voyeur! I listened in to the forum for a couple of weeks before I even started and learnt so much. It gave my mind time to prepare and I knew what to expect and was ready for the pitfalls.
It sounds like you are doing so well, hun. I think you will be able to give a lot of support to others. :D
 
#6
Thanks so much for the welcome, guys! <3

I can't believe that I have gotten off so lightly with the side-effects (though I am wondering if my hair will fall out instead). I wasn't even hungry in the first few days apart from a sort of "Oh, I want some bread and cheese..." sort of way, which was easily ignored. I think the third day I woke up with sort of weak, floppy arms...? But they strengthened up in no time.

I am having trouble drinking the water, I usually manager about 2.5/3 litres with real effort. My skin is really dry...

What kin of side-effects (if any) have you all experienced?

Last time I was weighed I had lost a total so far of one stone eight pounds. Not the best on here but certainly nothing to be sniffed at! My pharmacist loves me because my keytones have always been the highest they can be, haha. He's so used to telling people off he didn't even know what to say to me! Hahahaha!

You guys really have made it all so much easier...!
 


Thread starter Similar threads Forum Replies Date
Introductions 0
Introductions 1
Introductions 4
Introductions 1
Introductions 1

Similar threads